# SDR FDEA201409102582

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 38,912 hours, 18,435 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D221470005
- Part serial: DRG147
- Condition: Failed
- Location: Lt Mlg
- Part time: 77,975 hours, 33,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RECEIVED A LT MAIN GEAR RED UNLOCK INDICATION WITH AN AMBER LT DOOR LIGHT.  COMPLIED WITH ECAM EXTENDED GEAR & LANDED.  WE DID HAVE A LOUD WIND NOISE WITH THE PROBLEM, PRETTY SURE DOOR WAS OPEN.  DEBRIEFED CREW & VERIFIED THEY DID ATTEMPT GEAR RETRACTION IN BOTH SYS NR 1 & 2 WITH SAME RESULTS.  LT MLG FAILED TO RETRACT.  REMOVED LT MLG RETRACT ACT IAW MM 32-31-46-04AMM SMP.  REPLACED LT MLG RETRACT ACTUATOR IAW A310-200.  PERFORMED NORMAL LG RETRACTION & EXTENSION TEST, NO DEFECTS NOTED IAW MM 32-31-00-05.
